Vaneeva Olena

Vaneeva Olena



Publications

    Publications indexed in Web of Science or SCOPUS:



    Vaneeva, O., Brahinets, O., Magda, O., Zhalij, A.
    Equivalence Groupoid and Exact Solutions of a Class of Generalized Modified Korteweg–de Vries Equations
    (2025) Springer Proceedings in Mathematics & Statistics, vol 473, pp. 275-282
    DOI: 10.1007/978-981-97-6453-2_21
    (Scopus)

    Vaneeva O., Magda O., Zhalij A.
    Lie Reductions and Exact Solutions of Generalized Kawahara Equations
    (2022) Springer Proceedings in Mathematics & Statistics, vol. 396, pp. 333-338
    DOI: 10.1007/978-981-19-4751-3_28
    (Scopus)

    Vaneeva O., Popovych R.O. and Sophocleous C., Enhanced symmetry analysis of two-dimensional degenerate Burgers equation, J. Geom. Phys. 169 (2021), 104336, 21 pp.

    Vaneeva O.O., Bihlo A. and Popovych R.O., Generalization of the algebraic method of group classification with application to nonlinear wave and elliptic equations, Commun. Nonlinear Sci. Numer. Simul. 91 (2020), 105419, 28 pp.

    Vaneeva O., Magda O., Zhalij A.
    Equivalence Groupoid and Enhanced Group Classification of a Class of Generalized Kawahara Equations
    (2020) Springer Proceedings in Mathematics & Statistics, vol. 335, pp. 329-340
    DOI: 10.1007/978-981-15-7775-8_23
    (Scopus)

    Vaneeva O., Boyko V., Zhalij O. and Sophocleous C., Classification of reduction operators and exact solutions of variable coefficient Newell-Whitehead-Segel equations, J. Math. Anal. Appl. 474 (2019), 264-275.

    Vaneeva, O., Boyko, V., Zhalij, A., Sophocleous, C.
    Classification of reduction operators and exact solutions of variable coefficient Newell–Whitehead–Segel equations
    (2019) Journal of Mathematical Analysis and Applications, 474 (1), pp. 264-275.
    DOI: 10.1016/j.jmaa.2019.01.044
    (Web of Science, Scopus)

    Vaneeva O. and Posta S., Equivalence groupoid of a class of variable coefficient Korteweg-de Vries equations, J. Math. Phys. 58 (2017), no. 10, 101504, 12pp.

    Vaneeva O., Posta S. and Sophocleous C., Enhanced group classification of Benjamin-Bona-Mahony-Burgers equations, Appl. Math. Lett. 65 (2017), P. 19-25.

    Nesterenko M., Posta S. and Vaneeva O., Realizations of Galilei algebras, J. Phys. A: Math. Theor. 49 (2016), no. 11, 115203, 26 pp.

    Vaneeva O., Kuriksha O. and Sophocleous C. Enhanced group classification of Gardner equations with time-dependent coefficients, Commun. Nonlinear Sci. Numer. Simul. 22 (2015), no. 1-3, 1243-1251.

    Vaneeva O.O., Sophocleous C. and Leach P.G.L., Lie symmetries of generalized Burgers equations: application to boundary-value problems, J. Engrg. Math. 91 (2015), P. 165-176.

    Vaneeva O.O., Popovych R.O. and Sophocleous C., Group analysis of Benjamin-Bona-Mahony equations with time dependent coefficients, J. Phys.: Conf. Ser. 621 (2015), 012016, 12 pp.

    Vaneeva O.O., Papanicolaou N.C., Christou M.A. and Sophocleous C., Numerical solutions of boundary value problems for variable coefficient generalized KdV equations using Lie symmetries, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 9, 3074-3085.

    Kuriksha O., Posta S. and Vaneeva O., Group classification of variable coefficient generalized Kawahara equations, J. Phys. A: Math. Theor. 47 (2014), 045201, 19 pp.

    Pocheketa O.A., Popovych R.O. and Vaneeva O.O., Group classification and exact solutions of variable-coefficient generalized Burgers equations with linear damping, Appl. Math. Comput. 243 (2014) 232-244.

    Vaneeva O.O., Papanicolaou N.C., Christou M.A. and Sophocleous C., Numerical solutions of boundary value problems for variable coefficient generalized KdV equations using Lie symmetries, Commun. Nonlinear Sci. Numer. Simulat. 19 (2014) 3074-3085.

    Charalambous K., Vaneeva O., Sophocleous C., Group classification of variable coefficient K(m,n) equations, J. Geom. Symmetry Phys. 33 (2014) 79-90.

    Vaneeva O.O., Popovych R.O. and Sophocleous C., Equivalence transformations in the study of integrability, Phys. Scr. 89 (2014) 038003, 9 p.

    Kuriksha O., Posta S. and Vaneeva O., Group classification of variable coefficient generalized Kawahara equations, J. Phys. A: Math. Theor. 47 (2014) 045201, 19 p.

    Vaneeva O. and Zhalij A., Group classification of variable coefficient quasilinear reaction-diffusion equations, Publ. Inst. Math. (Beograd) (N.S.) 94(108) (2013) 81-90.

    Vaneeva O.O., Popovych R.O. and Sophocleous C., Extended group analysis of variable coefficient reaction-diffusion equations with exponential nonlinearities, J. Math. Anal. Appl. 396} (2012) 225-242.

    Vaneeva O.O., Lie symmetries and exact solutions of variable coefficient mKdV equations: an equivalence based approach, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012) 611-618.

    Popovych R.O. and Vaneeva O.O., More common errors in finding exact solutions of nonlinear differential equations: Part I, Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) 3887-3899.

    Vaneeva O.O., Popovych R.O. and Sophocleous C., Enhanced group analysis and exact solutions of variable coefficient semilinear diffusion equations with a power source, Acta Appl. Math. 106 (2009) 1-46.

    Ivanova N.M., Popovych R.O., Sophocleous C. and Vaneeva O.O., Conservation laws and
    hierarchies of potential symmetries for certain diffusion equations, Physica A
    388 (2009) 343-356.

    Popovych R.O., Sophocleous C. and Vaneeva O.O., Exact solutions of a remarkable fin equation, Appl. Math. Lett. 21 (2008) 209-214.

    Vaneeva O.O., Johnpillai A.G., Popovych R.O. and Sophocleous C., Group analysis of nonlinear fin equations, Appl. Math. Lett. 21 (2008) 248-253.

    Vaneeva O.O., Johnpillai A.G., Popovych R.O. and Sophocleous C.,
    Enhanced group analysis and conservation laws of variable coefficient reaction-diffusion equations with power nonlinearities, J. Math. Anal. Appl. 330 (2007) 1363-1386.

    Popovych R.O., Vaneeva O.O. and Ivanova N.M., Potential nonclassical symmetries and solutions of fast diffusion equation, Phys. Lett. A 362 (2007) 166-173.
    Copyright © 2007 Institute of Mathematics